# SDR GTIA010223

- Difficulty date: April 2, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT FLAP INBOARD TRAILING EDGE CHAFING.  REMOVED LEFT FLAP INBOARD TRAILING EDGE.  (M)
